# SDR AALA202106179018

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 31,760 hours, 11,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 2R ARMING LEVER LOOSE. TIGHTENED ARM LEVER HANDLE ON 2R DOOR AS REQUIRED.
